Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 155, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 18, 2013, 9:01 PM CDT for Marion County, Mississippi. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2013, 9:01 PM CDT (02:01 UTC)
- Expired
- Mar 18, 2013, 10:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Marion County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 9:20 PM CDT | HAIL 1 | 4 Sw Columbia, MS | PEA TO QUARTER SIZE HAIL NEAR FOXWORTH OFF OF STRINGER-BULLOCK RD |
| Mar 18, 9:20 PM CDT | HAIL 1.75 | 8 Sw Columbia, MS | REPORTED VIA FACEBOOK |
| Mar 18, 9:43 PM CDT | HAIL 1 | Pinebur, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 1:31 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 2.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1690 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
187
WUUS54 KJAN 190201
SVRJAN
MSC091-190300-
/O.NEW.KJAN.SV.W.0155.130319T0201Z-130319T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
901 PM CDT MON MAR 18 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...KOKOMO...COLUMBIA...
* UNTIL 1000 PM CDT
* AT 900 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
WEST OF KOKOMO MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KOKOMO BY 910 PM CDT...
HOLLY SPRINGS BY 915 PM CDT...
MORGANTOWN BY 920 PM CDT...
COLUMBIA BY 925 PM CDT...
COLUMBIA AND PICKWICK BY 930 PM CDT...
PINEBUR AND IMPROVE BY 940 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3108 8993 3112 8995 3113 9001 3117 9002
3118 9004 3123 9004 3124 9005 3133 9005
3135 8982 3134 8965 3104 8966
TIME...MOT...LOC 0200Z 273DEG 32KT 3122 9012
$$
JA3 follow-up statements
128
WWUS54 KJAN 190211
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
911 PM CDT MON MAR 18 2013
MSC091-190300-
/O.CON.KJAN.SV.W.0155.000000T0000Z-130319T0300Z/
MARION MS-
911 PM CDT MON MAR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR MARION COUNTY...
AT 910 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...
AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR
KOKOMO MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HOLLY SPRINGS BY 915 PM CDT...
MORGANTOWN BY 920 PM CDT...
PICKWICK AND COLUMBIA BY 925 PM CDT...
PICKWICK AND COLUMBIA BY 930 PM CDT...
PINEBUR AND IMPROVE BY 940 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A PARTICULARLY DANGEROUS STORM. HAIL OF TENNIS BALL SIZED OR
LARGER CAUSES EXTENSIVE DAMAGE TO CARS AND BUILDINGS...INCLUDING
POSSIBLY BREAKING OUT WINDOWS. PEOPLE CAUGHT OUT OF DOORS COULD
SUFFER SERIOUS INJURY. MOVE INTO A WELL CONSTRUCTED BUILDING...AND
STAY AWAY FROM WINDOWS.
THIS STORM HAS A HAD A HISTORY OF PRODUCING LARGE DESTRUCTIVE HAIL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3108 8993 3112 8995 3113 9001 3117 9002
3118 9004 3123 9004 3124 9005 3133 9005
3135 8982 3134 8965 3104 8966
TIME...MOT...LOC 0210Z 273DEG 32KT 3120 9002
$$
JA795
WWUS54 KJAN 190222
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
922 PM CDT MON MAR 18 2013
MSC091-190300-
/O.CON.KJAN.SV.W.0155.000000T0000Z-130319T0300Z/
MARION MS-
922 PM CDT MON MAR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL MARION COUNTY...
AT 922 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR KOKOMO MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PICKWICK AND COLUMBIA BY 930 PM CDT...
PINEBUR BY 940 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3104 8966 3108 8993 3112 8995 3113 9000
3120 9001 3124 9000 3134 8996 3135 8982
3134 8965
TIME...MOT...LOC 0222Z 273DEG 32KT 3118 8990
$$
JA219
WWUS54 KJAN 190253
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
953 PM CDT MON MAR 18 2013
MSC091-190303-
/O.EXP.KJAN.SV.W.0155.000000T0000Z-130319T0300Z/
MARION MS-
953 PM CDT MON MAR 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARION COUNTY WILL
EXPIRE AT 1000 PM CDT...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED
OUT OF THE WARNING AREA HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEASTERN MISSISSIPPI.
LAT...LON 3104 8966 3108 8993 3112 8995 3113 9000
3120 9001 3124 9000 3134 8996 3135 8982
3134 8965
TIME...MOT...LOC 0253Z 273DEG 32KT 3116 8958
$$
JAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 6:30 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Mar 18, 6:30 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 630 PM CDT MON MAR 18 2013 .UPDATE...HAVE UPDATED THE FORECAST AS THE SEVERE THUNDERSTORM WATCH WAS EXPANDED TO INCLUDE OUR SOUTHERN ZONES THIS EVENING. NUMEROUS REPORTS OF LARGE HAIL HAVE BEEN RECORDED ACROSS THE CWA THIS AFTERNOON AND THE POTENTIAL WILL EXIST THIS EVENING ALONG THE HIGHWAY 84 CORRIDOR. THE ACTUAL COLD FRONT WAS TRAILING WELL BEHIND THE ACTIVITY IN OUR SE BUT WILL CONTINUE TO SAG SOUTH ACROSS OUR CWA THIS EVENING AND END THE CONVECTIVE THREAT BEFORE MIDNIGHT. TEMPERATURES AND POPS HAVE BEEN ADJUSTED TO MATCH THE CURRENT TRENDS. AFTERNOON HIGHS IN THE SOUTH SURGED INTO THE LOWER 80S. TEMPERATURES IN THE NORTH AND CENTRAL HAVE BEEN KNOCKED DOWN IN THE 60S BY THE RAIN. /22/ && .PREV DISCUSSION... /ISSUED 310 PM CDT MON MAR 18 2013/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT. THE PRIMARY CONCERN WILL BE THE SEVERE POTENTIAL FOR THIS AFTERNOON AND EVENING WITH A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM. LATEST SATELLITE IMAGERY SHOWED A NEGATIVELY TILTED UPPER TROUGH OVER THE CENTRAL PLAINS TOWARD THE LOWER MISSISSIPPI VALLEY. AREA RADARS WERE PICKING UP SCATTERED STRONG TO SEVERE STORMS NORTH OF INTERSTATE 20 PUSHING EAST. A VERY SLOW MOVING COLD FRONT WAS SITUATED FROM KACT TO KCKM TO KCRX. LOWER 60S DEWPOINTS EXTENDED AHEAD OF THE FRONT. SOME GOOD FORCING AND ASCENT WAS MOVING ACROSS THE REGION. SO FOR THE REST OF THE AFTERNOON INTO TONIGHT. LOCAL AND NATIONAL WRF SHOWS STRONG TO SEVERE STORMS FOR THIS AFTERNOON INTO THIS EVENING WITH HAIL...DAMAGING WINDS WITH A TORNADO OR TWO POSSIBLE. THE FRONT WILL BE SLOW TO CROSS THE REGION INTO THIS EVENING. THE FRONT SHOULD EXIT THE REGION PRIOR TO MIDNIGHT ALONG WITH THE RAINS. DRYER AIR WILL PUSH INTO THE REGION BEHIND FRONT. THIS WILL ADVECT A COOLER AIRMASS INTO THE REGION. LOWS WILL BE FROM THE LOWER 40S NORTH TO THE LOWER 50S SOUTH. FOR TUESDAY THROUGH WEDNESDAY NIGHT...THE NEGATIVE TILTED TROUGH WILL SWING TOWARD THE EAST COAST AS WE GO INTO A ZONAL FLOW PATTERN. EXPECT DRY WEATHER THROUGH THE PERIOD. SOME OF THE MODELS TRY TO SQUEEZE OUT SOME SPOTTY LIGHT RAIN ON WEDNESDAY...BUT PREFER THE DRYER SOLUTION. A REINFORCING FRONT WILL PUSH THROUGH THE REGION ON WEDNESDAY. BUT BELIEVE THAT THE AIRMASS WILL BE TOO DRY FOR ANY LIGHT RAIN. HIGH PRESSURE WILL PUSH ACROSS REGION FROM THE NORTHWEST FOR WEDNESDAY NIGHT. HIGHS FOR TUESDAY AND WEDNESDAY WILL BE MAINLY IN THE 60S. LOWS TUESDAY NIGHT WILL BE FROM THE UPPER 30S TO THE MIDDLE 40S AS WELL AS LOWER 30S TO LOWER 40S FOR WEDNESDAY NIGHT. WENT WITH A BLEND OF MAV AND GMOS GUIDANCE ON POPS AND TEMPS./17/ LONG TERM...THURSDAY THRU SUNDAY...EURO AND GFS SIMILAR IN FIRST HALF OF LONG TERM PERIOD AS BOTH HAVE BROAD NW FLOW PATTERN OVER THE REGION. DIFFERENCES MOUNT MOVING INTO THE WEEKEND BETWEEN THE EURO AND GFS IN THE EVOLUTION OF A PAIR OF LOW AMPLITUDE WAVES THAT MOVE ACROSS THE AREA. EURO SOMEWHAT MORE PROGRESSIVE THAN THE GFS AS IT MOVES THE FIRST SYSTEM COMPLETELY IN AND ACROSS THE FORECAST AREA FRIDAY INTO FRIDAY NIGHT LEAVING SATURDAY DRY. PREFER THE STRONGER GFS IN THIS SITUATION AS DECREASED AMPLITUDE OF THE FIRST WAVE SHOULD HAVE A HARD TIME PUSHING SURFACE BOUNDARY ENTIRELY ACROSS THE AREA AND INTO THE NORTHERN GULF OF MEXICO. BOUNDARY SHOULD INSTEAD HANGUP OVER THE REGION KEEPING THE WEATHER SOMEWHAT UNSETTLED... ESPECIALLY AS WARM ADVECTION INCREASES AHEAD OF NEXT MORE POTENT WAVE TO MOVE THROUGH SUNDAY. 17/26/ && .AVIATION... VFR OCNL MVFR CEILINGS CAN BE EXPECTED TODAY WITH SCATTERED TO BROKEN CUMULUS DECKS RANGING FROM 2000-4000 FEET. STRONG TO SEVERE THUNDERSTORMS WILL SWEEP ACROSS THE REGION THROUGH THE AFTERNOON AND EVENING HOURS AS A COLD FRONT PUSHES ACROSS THE AREA. LCL IFR/MVFR CIGS/VSBYS WILL OCCUR IN TSTMS. THE MORE INTENSE STORMS WILL PRODUCE GOLF BALL TO BASEBALL SIZE HAIL AND WIND GUSTS AROUND 70 MPH. BEHIND THE FRONT...WINDS WILL BECOME NORTHERLY AROUND 10 KNOTS. THE COLD FRONT IS EXPECTED TO EXIT THE FORECAST AREA BY MIDNIGHT. /03/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 46 69 44 68 / 22 4 3 11 MERIDIAN 47 69 38 69 / 29 5 3 11 VICKSBURG 46 70 44 69 / 20 4 4 12 HATTIESBURG 55 72 45 72 / 65 6 7 13 NATCHEZ 49 70 44 68 / 62 4 4 13 GREENVILLE 42 65 41 66 / 17 4 3 10 GREENWOOD 41 65 39 67 / 19 4 3 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/17/26/03
Hazardous weather outlook, Mar 18, 6:11 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 611 PM CDT MON MAR 18 2013 LAZ024-026-MSZ048-049-054>066-072>074-192315- CATAHOULA-CONCORDIA-HINDS-RANKIN-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 611 PM CDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL LOUISIANA...AND MUCH OF CENTRAL AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY SEVERE STORMS ARE POSSIBLE EARLY THIS EVENING AS A COLD FRONT MOVES THROUGH THE VERY UNSTABLE AIR MASS CURRENTLY DRAPED ACROSS THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF DAMAGING WIND GUSTS TO 70 MPH AND VERY LARGE GOLF BALL TO BASEBALL SIZE HAIL. ONE OR TWO TORNADOES CAN NOT BE RULED OUT. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY DOWNPOURS ARE ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...HAS BEEN REQUESTED FOR THIS EVENING. ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>047-050>053- 192315- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE- 611 PM CDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Local storm report, Mar 18, 8:12 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
812 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL SEMINARY 31.56N 89.50W
03/18/2013 E1.75 INCH COVINGTON MS EMERGENCY MNGR
&&
AEGLocal storm report, Mar 18, 8:16 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
816 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL SEMINARY 31.56N 89.50W
03/18/2013 E2.50 INCH COVINGTON MS PUBLIC
&&
AWLocal storm report, Mar 18, 8:20 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
820 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 1 ESE EAST LINCOLN 31.48N 90.28W
03/18/2013 E1.75 INCH LINCOLN MS EMERGENCY MNGR
NEAR KYZAR LOOP
&&
AEGLocal storm report, Mar 18, 8:29 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
829 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL MEADVILLE 31.47N 90.89W
03/18/2013 E2.00 INCH FRANKLIN MS PUBLIC
REPORTED VIA FACEBOOK
&&
AEGLocal storm report, Mar 18, 8:31 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
831 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL CLEM 31.71N 89.79W
03/18/2013 E1.00 INCH JEFFERSON DAVIS MS EMERGENCY MNGR
REPORTED ON WHITE ROGERS RD AND CLEM RD.
&&
AWLocal storm report, Mar 18, 8:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
845 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL 8 SSW MONTICELLO 31.44N 90.16W
03/18/2013 E2.75 INCH LAWRENCE MS EMERGENCY MNGR
&&
AWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:07 PM CDT | Special Weather Statement | JAN | Newton | 28 min |
| Mar 18, 7:14 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson, Lincoln | 76 min |
| Mar 18, 7:26 PM CDT | Special Weather Statement | JAN | Hinds | 44 min |
| Mar 18, 7:29 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 46 min |
| Mar 18, 7:30 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 45 min |
| Mar 18, 7:40 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 65 min |
| Mar 18, 7:52 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| Mar 18, 8:07 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 38 min |
| Mar 18, 8:07 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 53 min |
| Mar 18, 8:09 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones | 66 min |
| Mar 18, 8:18 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 42 min |
| Mar 18, 9:19 PM CDT | Special Weather Statement | JAN | Rankin | 31 min |
| Mar 18, 9:32 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 73 min |
| Mar 18, 9:37 PM CDT | Special Weather Statement | JAN | Jones | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.